Some Results on Radical Extensions

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)295-301
Number of pages7
JournalJournal of Algebra
Volume162
Issue number2
DOIs
StatePublished - Dec 15 1993

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Some Results on Radical Extensions. / Mora, F. B.; Velez, William Yslas.

In: Journal of Algebra, Vol. 162, No. 2, 15.12.1993, p. 295-301.

Research output: Contribution to journalArticle

Mora, F. B. ; Velez, William Yslas. / Some Results on Radical Extensions. In: Journal of Algebra. 1993 ; Vol. 162, No. 2. pp. 295-301.
@article{58ed12633641450981dba6f963ff8827,
title = "Some Results on Radical Extensions",
author = "Mora, {F. B.} and Velez, {William Yslas}",
year = "1993",
month = "12",
day = "15",
doi = "10.1006/jabr.1993.1254",
language = "English (US)",
volume = "162",
pages = "295--301",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Some Results on Radical Extensions

AU - Mora, F. B.

AU - Velez, William Yslas

PY - 1993/12/15

Y1 - 1993/12/15

UR - http://www.scopus.com/inward/record.url?scp=0011406488&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011406488&partnerID=8YFLogxK

U2 - 10.1006/jabr.1993.1254

DO - 10.1006/jabr.1993.1254

M3 - Article

AN - SCOPUS:0011406488

VL - 162

SP - 295

EP - 301

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -